# SDR FDEA201312052955

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 81,191 hours, 27,297 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 5D00041
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION FROM 5 DEGREES TO UP AFTER TAKEOFF, WARNING AURAL FLAPS   SOUNDED UNTIL FLAPS SELECTED TO PREVIOUS POSITION.  WHEN GEAR WAS RAISED, HAD BRAKING ACTION SCALE APPEARED.  RAN QRH ABNORMAL NON-ALERT GND SENSING FAILURE CHECKLIST.  WHILE LT & RT GND SENSOR CB'S PULLED, ACFT APPEARED TO SENSE AIR MODE.  PRIOR TO CB'S PULLED AUTOPILOT DID ENGAGE.  FCP FUNCTIONS WORKED, PRESS CONTROLLER WORKED.  DISCOVERED SHORT TO GND ON WIRE SEGMENT B102-4980-20.  WIRE SHORTED BEHIND EQUIPMENT PANEL.  REPAIRED WIRE B102-4980-20 IAW STD WIRING PRACTICES MANUAL.  WHEN ATTEMPTING TO OPERATIONS CHECK GND SENSE RELAYS LT GND SENSE CB IS POPPING.  LT GND SENSING 12 RELAY R2-5897 INTERNALLY SHORTED, CAUSING CB B1-91 LT GND SENSING TO POP & KEEP IT FROM RESETTING.  R & R R2-5897, LT & RT GND SENSING, NOW TESTED GOOD.
